MAUDE Adverse Event Report: DENTSPLY LLC CAVITRON 300 SERIES G310; SCALER, ULTRASONIC

DENTSPLY LLC CAVITRON 300 SERIES G310; SCALER, ULTRASONIC
Catalog Number G310SCLR
Medical Device Problem Codes Overheating of Device (1437); No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
While the customer was using a cavitron 300 series g310 they allege that they have no water flow and the insert got hot and melted "the" handpiece.No injury was reported from the alleged event.
 
Additional Manufacturer Narrative
Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Additional Manufacturer Narrative
08/29/2025 evaluation tech: (b)(4).W4e water sol,iso valve clogged.Debris buildup in the water solenoid.Worn steri-mate handpiece.Will replace damaged/worn components and recalibrate unit to factory specs upon estimate approval.Hpc-11-19.Hp-06-23.

Brand Name
CAVITRON 300 SERIES G310
Common Device Name
SCALER, ULTRASONIC
Manufacturer (Section D)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer (Section G)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer Contact
dan eagar
221 w. philadelphia st.
york, PA 17401
7178494593
MDR Report Key22888286
Report Number2424472-2025-00110
Device Sequence Number20049715
Product Code ELC
UDI-Device IdentifierD00382703111
UDI-PublicD00382703111
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K150535
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 09/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberG310SCLR
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/20/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/25/2025
Supplement Report FDA Received Date09/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown